# SDR DALA2021110206768

- Difficulty date: November 1, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 47,293 hours, 24,182 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Tube
- Part number: 0851HL
- Part serial: 342903
- Condition: Blocked
- Location: 002
- Part time: 10,919 hours, 5,129 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3164 - ATB - DUE TO F/O'S AIRSPEED INDICATOR FROZE DURING CLIMB OUT OF ATL. CORRECTIVE ACTION: PITOT PROBE #2 REPLACED. DURING REPLACEMENT OF PITOT PROBE #2, FOUND DEBRIS IN THE QUICK DISCONNECT AT THE PROBE SIDE. (8113124)
